Alert archive / Maine / Gale Warnings in 2012
Gale Warning 29, NWS Gray, ME
NWS Gray, ME issued this gale warning at Dec 29, 2012, 3:42 AM EST. It took effect at Dec 29, 2012, 7:00 PM EST. It was in force for . No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 29, 2012, 3:42 AM EST (08:42 UTC)
- In effect from
- Dec 29, 2012, 7:00 PM EST
- Expired
- Dec 29, 2012, 11:24 AM EST
- In force
- Issued by
- NWS Gray, ME
The text
As transmitted, in the capitals the NWS used until 2016.
847 WHUS71 KGYX 290842 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 342 AM EST SAT DEC 29 2012 ...STRONG WINDS WILL IMPACT THE COASTAL WATERS OF WESTERN MAINE AND NEW HAMPSHIRE TONIGHT THROUGH SUNDAY NIGHT... .LOW PRESSURE OFF THE MID ATLANTIC COAST WILL INTENSIFY RAPIDLY AS IT MOVES TO THE NORTHEAST TODAY AND TONIGHT...STAYING OUT TO SEA. HOWEVER...THE TRACK OF THIS LOW IS JUST CLOSE ENOUGH TO PRODUCE STRONG NORTH OR NORTHEAST WINDS ACROSS THE COASTAL WATERS OF WESTERN MAINE AND NEW HAMPSHIRE TONIGHT. ONCE THE LOW HEADS FOR THE MARITIMES SUNDAY AND SUNDAY NIGHT THE WINDS WILL BECOME NORTHWEST AND INCREASE EVEN MORE WITH GUSTS POSSIBLY REACHING STORM FORCE OVER THE OPEN WATERS. ANZ150-152-154-300000- /O.UPG.KGYX.GL.A.0009.121230T1200Z-121231T1200Z/ /O.NEW.KGYX.GL.W.0029.121230T0000Z-121231T1200Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 342 AM EST SAT DEC 29 2012 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHEAST THEN NORTH WINDS 15 TO 30 WITH GUSTS OF 35 TO 40 KNOTS TONIGHT. NORTHWEST WINDS 20 TO 35 KNOTS WITH GUSTS UP TO 45 KNOTS SUNDAY AND SUNDAY NIGHT...WITH A FEW PEAK GUSTS AS HIGH AS 50 KNOTS. * SEAS...4 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ151-153-300000- /O.NEW.KGYX.SC.Y.0080.121230T0000Z-121230T1000Z/ /O.NEW.KGYX.GL.A.0010.121230T1000Z-121231T1200Z/ PENOBSCOT BAY-CASCO BAY- 342 AM EST SAT DEC 29 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 AM EST SUNDAY... ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM EST SUNDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING. * WINDS...NORTHEAST THEN NORTH WINDS 10 TO 20 KNOTS WITH GUSTS UP TO 30 KNOTS TONIGHT THEN NORTHWEST WINDS 15 TO 30 KNOTS WITH GUSTS OF 35 TO 40 KNOTS SUNDAY AND SUNDAY NIGHT. * SEAS...2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED ...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
1 follow-up statement
967 WHUS71 KGYX 291624 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1124 AM EST SAT DEC 29 2012 ...STRONG WINDS WILL IMPACT THE COASTAL WATERS OF WESTERN MAINE AND NEW HAMPSHIRE TONIGHT THROUGH SUNDAY NIGHT... .LOW PRESSURE OFF THE MID ATLANTIC COAST WILL INTENSIFY RAPIDLY AS IT MOVES TO THE NORTHEAST TODAY AND TONIGHT...STAYING OUT TO SEA. HOWEVER...THE TRACK OF THIS LOW WILL BE CLOSE ENOUGH TO PRODUCE STRONG NORTH OR NORTHEAST WINDS ACROSS THE COASTAL WATERS OF WESTERN MAINE AND NEW HAMPSHIRE TONIGHT. ONCE THE LOW HEADS FOR THE MARITIMES SUNDAY AND SUNDAY NIGHT THE WINDS WILL BECOME NORTHWEST AND INCREASE EVEN MORE WITH GUSTS POSSIBLY REACHING STORM FORCE OVER THE OPEN WATERS. ANZ150-152-154-300730- /O.UPG.KGYX.GL.W.0029.121230T0000Z-121231T1200Z/ /O.NEW.KGYX.SR.W.0006.121230T0600Z-121231T1200Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 1124 AM EST SAT DEC 29 2012 ...STORM WARNING IN EFFECT FROM 1 AM SUNDAY TO 7 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A STORM WARNING... WHICH IS IN EFFECT FROM 1 AM SUNDAY TO 7 AM EST MONDAY. THE GALE WARNING IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 55 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ ANZ151-153-300730- /O.UPG.KGYX.SC.Y.0080.121230T0000Z-121230T1000Z/ /O.NEW.KGYX.GL.W.0030.121230T0600Z-121231T1200Z/ /O.UPG.KGYX.GL.A.0010.121230T1000Z-121231T1200Z/ PENOBSCOT BAY-CASCO BAY- 1124 AM EST SAT DEC 29 2012 ...GALE WARNING IN EFFECT FROM 1 AM SUNDAY TO 7 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 1 AM SUNDAY TO 7 AM EST MONDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 45 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Dec 29, 3:17 AM EST, 25 minutes earlier.
Area forecast discussion, Dec 29, 3:17 AM EST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
317 AM EST SAT DEC 29 2012
.SYNOPSIS...
AN OCEAN STORM OFF THE MID ATLANTIC COAST THIS MORNING WILL
INTENSIFY RAPIDLY AS IT MOVES TO THE NORTHEAST TODAY AND TONIGHT.
THIS LOW WILL THEN MOVE INTO THE MARITIMES ON SUNDAY. A RIDGE OF
HIGH PRESSURE FOLLOWS FOR MONDAY. WEAK LOW PRESSURE WILL PASS DOWN
THE SAINT LAWRENCE VALLEY MONDAY NIGHT, WITH A TRAILING COLD FRONT
INTRODUCING COLDER WEATHER TO THE REGION FOR TUESDAY AND
WEDNESDAY. ANOTHER COLD FRONT WILL CROSS THE REGION WEDNESDAY
NIGHT, FOLLOWED BY HIGH PRESSURE AND WELL BELOW NORMAL
TEMPERATURES FOR THURSDAY AND FRIDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
DISCUSSION INCLUDES TODAY AND TONIGHT TO COVER THE ENTIRE
UPCOMING WINTER WX EVENT:
WEAK HIGH PRES EXITS THE REGION QUICKLY THIS MORNING.
LOW PRES OFF THE MID ATLANTIC COAST WILL INTENSIFY RAPIDLY AS
MODELS FCST EXPLOSIVE CYCLOGENESIS WITH THIS SYSTEM AS IT MOVES TO
THE NE TDA AND TNGT. MODEL FCST 24 HOUR PRES FALLS: GFS40 32
MB...NAM 31 MB ...ECMWF 34 MB. THE LOW TRACKS JUST OUTSIDE THE 40N
70 W LAT/LON BENCHMARK FOR A WINTER STORM FOR THE FCST AREA. THUS
EXPECT SN TOTALS TO BE BELOW THE 6 INCH CRITERIA FOR A WINTER
STORM.
MODELS AGREE ON THIS WITH QPF OF 0.20 TO ALMOST 0.50 INCH ACROSS
MUCH OF THE FCST AREA...WITH HIGHEST AMOUNTS NEAR THE COAST WHICH
IS CLOSEST TO THE OCEAN LOW. USING A 12 TO 1 SNOW TO WATER RATIO
WITH A DRIER THAN NORMAL SN GIVES 3 TO 6 INCHES ACROSS SRN NH AND
SRN ME...WHERE A WINTER WX ADV WILL BE POSTED FOR ROUGHLY MIDDAY
TDA THRU LATE TNGT. FURTHER N SN TOTALS IN THE 1 TO 4 INCH
RANGE...BELOW CRITERIA FOR A WINTER WX ADV SO NO HEADLINE IN THOSE
AREAS. GENERALLY USED A BLEND OF GFS40/NAM/ECMWF MODELS...BLEND OF
MAV/MET MOS AND BLEND OF HPC/RFC/MODEL QPF FOR THE FCST.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
SEE DISCUSSION ABOVE ON WINTER WX EVENT THRU TNGT. THE OCEAN LOW
CONTINUES TO DEEPEN AS IT MOVES INTO THE MARITIMES ON SUNDAY. THIS
SETS UP A STRONG NW PRES GRADIENT ACROSS THE FCST AREA SUNDAY WITH
NW FLOW LINING UP SFC TO H5 WHICH WILL ALLOW STRONG GUSTY NW WINDS
TO DEVELOP ACROSS THE REGION. THIS WILL DRY OUT DOWNSLOPE AREAS
FROM THE FOOTHILLS TO THE COAST WHILE THE N/MT ZONES SEE UPSLOPE
NW FLOW CREATING LOTS OF CLOUDS AND -SHSN ACTIVITY...WITH THE
POTENTIAL FOR SOME LGT ACCUMULATIONS OF SN IN THE MOUNTAINS.
GENERALLY USED A BLEND OF GFS40/NAM/ECMWF MODELS...BLEND OF
MAV/MET MOS AND BLEND OF HPC/RFC/MODEL QPF FOR THE FCST.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
TRENDING COLDER THIS PERIOD WITH BUILDING WESTERN RIDGE AND
DOWNSTREAM EASTERN TROUGH OPENING THE DOOR FOR ARCTIC AIR TO
INVADE THE FORECAST AREA. WE BEGIN THE PERIOD WITH A WEAK RIDGE
OF HIGH PRESSURE BUILDING ACROSS THE REGION FOR SUNDAY NIGHT AND
MONDAY. WEAK LOW PRESSURE WILL PASS DOWN THE SAINT LAWRENCE VALLEY
MONDAY NIGHT WITH A TRAILING COLD FRONT INTRODUCING COLDER AIR TO
THE REGION AND BELOW NORMAL TEMPERATURES FOR THE MIDWEEK PERIOD.
ANOTHER COLD FRONT WILL CROSS THE AREA WEDNESDAY NIGHT AND
INTRODUCE EVEN COLDER AIR WITH WELL BELOW NORMAL TEMPERATURES FOR
THE END OF THE WORK WEEK.
&&
.AVIATION /08Z SATURDAY THROUGH WEDNESDAY/...
SHORT TERM /THROUGH SUNDAY/...VFR WILL LOWER TO IFR/LIFR IN
DEVELOPING SN TDA...THEN IMPROVE LATE TNGT AND SUNDAY AS NW FLOW
BRINGS IN DRIER AIR AND THE SN ENDS. EXCEPTIONS...AREAS MVFR CIG
AT HIE AND LIFR CIG IN STRATUS/F AT LEB EARLY THIS MORNING.
ALSO... ON SUNDAY NW UPSLOPE FLOW LIKELY TO KEEP CLOUDS AND -SHSN
AT HIE AND POSSIBLY LEB WHERE CIG/VSBY COULD BE MVFR OR MAYBE EVEN
IFR AT TIMES.
LONG TERM...
MON NIGHT - TUE AM...SCT MVFR IN MTN SNOW SHOWERS.
WED...SCT MVFR IN MTN SNOW SHOWERS.
&&
.MARINE...
SHORT TERM /TODAY THROUGH SUNDAY/...WINDS HAVE DROPPED BELOW SCA
LEVELS EARLY THIS MORNING SO WILL LET THE CURRENT SCA DROP AT THIS
TIME. HOWEVER...THE OCEAN STORM WILL BRING WINDS AND SEAS UP TDA
... REACHING SCA LEVELS OVER THE BAYS AND GALES OVER THE OPEN
WATERS TNGT. AS THE RAPIDLY INTENSIFYING LOW MOVES INTO THE
MARITIMES AND A STRONG NW PRES GRADIENT AT THE SFC LINES UP WITH
NW FLOW ALOFT ALONG WITH CD AIR ADVECTION ON SUNDAY AND SUNDAY
EXPECT GALES ACROSS ALL THE WATERS...WITH THE POTENTIAL FOR THE
HIGHEST GUSTS TO REACH STORM FORCE OVER THE OPEN WATERS.
HEADLINES AS FOLLOWS: FOR THE BAYS...SCA TNGT THEN GALE WATCH
SUNDAY AND SUNDAY NGT. FOR THE OPEN WATERS...GLW TNGT THRU SUNDAY
NGT BUT THERE IS THE POTENTIAL FOR STORM FORCE GUSTS SUNDAY AND
SUNDAY NGT.
LONG TERM...
SUN NIGHT - MON...GALES ARE LIKELY...WITH GUSTS TO NEAR STORM
POSSIBLE OUTSIDE THE BAYS.
MON NIGHT - TUE NIGHT...SMALL CRAFT CONDITIONS ARE LIKELY.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER WEATHER ADVISORY FROM 11 AM THIS MORNING TO 1 AM EST
SUNDAY FOR MEZ018-023.
WINTER WEATHER ADVISORY FROM 1 PM THIS AFTERNOON TO 3 AM EST
SUNDAY FOR MEZ019>022-024>028.
NH...WINTER WEATHER ADVISORY FROM 11 AM THIS MORNING TO 1 AM EST
SUNDAY FOR NHZ005>010-013-014.
MARINE...GALE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR ANZ151-
153.
SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 5 AM EST SUNDAY
FOR ANZ151-153.
GALE WARNING FROM 7 PM THIS EVENING TO 7 AM EST MONDAY FOR
ANZ150-152-154.
&&Hazardous weather outlook, Dec 29, 3:21 AM EST, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 321 AM EST SAT DEC 29 2012 MEZ007>009-012>014-NHZ001>004-300830- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS-SOUTHERN COOS- NORTHERN GRAFTON-NORTHERN CARROLL- 321 AM EST SAT DEC 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ018-023-NHZ005>010-013-014-300830- INTERIOR YORK-COASTAL YORK-SOUTHERN GRAFTON-SOUTHERN CARROLL- SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- 321 AM EST SAT DEC 29 2012 ...WINTER WEATHER ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 1 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ019>022-024>028-300830- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- 321 AM EST SAT DEC 29 2012 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ151-153-300830- PENOBSCOT BAY-CASCO BAY- 321 AM EST SAT DEC 29 2012 ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY AND PENOBSCOT BAY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150-152-154-300830- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 321 AM EST SAT DEC 29 2012 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 3:29 AM EST | Winter Weather Advisory | GYX | Androscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 5 more | 24 hr |
| Dec 29, 3:42 AM EST | Gale Watch | GYX | 8 hr | |
| Dec 29, 3:42 AM EST | Small Craft Advisory | GYX | 8 hr | |
| Dec 29, 11:24 AM EST | Gale Warning | GYX | 49 hr | |
| Dec 29, 11:24 AM EST | Storm Warning | GYX | 28 hr | |
| Dec 29, 11:36 AM EST | Winter Storm Warning | GYX | Androscoggin, Cumberland, Kennebec, Knox, Lincoln, Sagadahoc and 2 more | 16 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.